# SDR DALA13028163753

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSECTION FOUND AFT CARGO COMPARTMENT, FWD FLOOR SUPPORT HAS CORROSION STA 727+4 TO 727B+2, RBL 13.  MX CUTOUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-53, REPAIR 2.
